MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of drugs in dermatology : JDD · 2007

Osteomyelitis occurring during infliximab treatment of severe psoriasis.

Sri Jennifer C, Tsai Charlotte L, Deng April, Gaspari Anthony A

Клинический случайСтатьяПеревод в очереди

Аннотация

Tumor necrosis factor alpha (TNF-alpha) inhibitors, such as infliximab, decrease the body's inflammatory response and thus the body's reaction to infection. Given the immune-mediated processes in psoriasis and psoriatic arthritis, patients with these disorders may benefit from infliximab therapy but may also suffer from an increased risk of infection. We present the first case of osteomyelitis in a patient receiving infliximab therapy for severe psoriasis and psoriatic arthritis. Infliximab and its serious adverse effects are discussed, and other cases of osteomyelitis with infliximab use are also reviewed.

Для цитирования: Sri Jennifer C, Tsai Charlotte L, Deng April, Gaspari Anthony A. Osteomyelitis occurring during infliximab treatment of severe psoriasis.. Journal of drugs in dermatology : JDD. 2007.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.